کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
6421124 1631820 2014 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
The periodic wave solutions for a (2 + 1)-dimensional AKNS equation
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
The periodic wave solutions for a (2 + 1)-dimensional AKNS equation
چکیده انگلیسی

In this paper, a (2 + 1)-dimensional AKNS equation is considered. Bilinear Bäcklund transformation is presented to explicitly construct periodic wave solutions based on a multidimensional Riemann theta function, then the one and two periodic wave solutions are presented, and it is also shown that the soliton solutions can be reduced from the periodic wave solutions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 234, 15 May 2014, Pages 118-126
نویسندگان
, ,